# SDR CALA0000146

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 63602
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM HNL.  THE A/C WAS RETURNED TO HNL WHERE IT LANDED W/O INCIDENT.  MX FOUND THE MLG INTERLOCK CYLINDER RETRACTED.  RESET TRIM CYLINDER FUSE. INTERLOCK CYLINDER NOW IN PROPER POSITION IAW MM 32-31-06, PAGE 201.
